• Previous Article
    Sharp $ \frac12 $-Hölder continuity of the Lyapunov exponent at the bottom of the spectrum for a class of Schrödinger cocycles
  • DCDS Home
  • This Issue
  • Next Article
    Global well-posedness to incompressible non-inertial Qian-Sheng model
July  2020, 40(7): 4497-4518. doi: 10.3934/dcds.2020188

Persistence of invariant tori for almost periodically forced reversible systems

Department of Mathematics, Nanjing University, Nanjing 210093, China

* Corresponding author: Shengqing Hu

Received  September 2019 Revised  January 2020 Published  April 2020

Fund Project: This work was partially supported by the China Postdoctoral Science Foundation (Grant No. 003056)

In this paper, nearly integrable system under almost periodic perturbations is studied
$ \left\{\begin{array}{l} \dot{x} = \omega_0+y+f(t, x, y), \\ \dot{y} = g(t, x, y), \end{array}\right. $
where
$ x\in\mathbb{T}^n, \, y\in\mathbb{R}^n $
,
$ \omega_0\in\mathbb{R}^n $
is the frequency vector, and the perturbations
$ f, g $
are real analytic almost periodic functions in
$ t $
with the infinite frequency
$ \omega = (\cdots, \omega_\lambda, \cdots)_{\lambda\in\mathbb{Z}} $
. We also assume that the above system is reversible with respect to the involution
$ \mathcal{M}_0:(x, y)\rightarrow (-x, y) $
. By KAM iterative method, we prove the existence of invariant tori for the above reversible system. As an application, we discuss the existence of almost periodic solutions and the boundedness of all solutions for a second-order nonlinear differential equation.
Citation: Shengqing Hu. Persistence of invariant tori for almost periodically forced reversible systems. Discrete & Continuous Dynamical Systems - A, 2020, 40 (7) : 4497-4518. doi: 10.3934/dcds.2020188
References:
[1]

V. I. Arnold, Reversible systems, in Nonlinear and Turbulent Processes in Physics, Vol. 3 (Kiev, 1983), Harwood Academic Publ., Chur, 1984, 1161–1174.  Google Scholar

[2]

H. W. BroerM. C. CiocciH. Hanß mann and A. Vanderbauwhede, Quasi-periodic stability of normally resonant tori, Phys. D, 238 (2009), 309-318.  doi: 10.1016/j.physd.2008.10.004.  Google Scholar

[3]

H. W. BroerJ. Hoo and V. Naudot, Normal linear stability of quasi-periodic tori, J. Differential Equations, 232 (2007), 355-418.  doi: 10.1016/j.jde.2006.08.022.  Google Scholar

[4]

H. W. Broer, G. B. Huitema and M. B. Sevryuk, Quasi-Periodic Motions in Families of Dynamical Systems, Lecture Notes in Mathematics, Vol. 1645, Springer-Verlag, Berlin, 1996.  Google Scholar

[5]

S. Dineen, Complex Analysis on Infinite-Dimensional Spaces, Springer Monographs in Mathematics, Springer-Verlag London, Ltd., London, 1999. doi: 10.1007/978-1-4471-0869-6.  Google Scholar

[6]

J. R. Graef, On the generalized Liénard equation with negative damping, J. Differential Equations, 12 (1972), 34-62.  doi: 10.1016/0022-0396(72)90004-6.  Google Scholar

[7]

S. Hu and B. Liu, Degenerate lower dimensional invariant tori in reversible system, Discrete Contin. Dyn. Syst., 38 (2018), 3735-3763.  doi: 10.3934/dcds.2018162.  Google Scholar

[8]

P. Huang and X. Li, Persistence of invariant tori in integrable Hamiltonian systems under almost periodic perturbations, J. Nonlinear Sci., 28 (2018), 1865-1900.  doi: 10.1007/s00332-018-9467-9.  Google Scholar

[9]

P. Huang, X. Li and B. Liu, Invariant curves of almost periodic twist mappings, preprint, arXiv: 1606.08938, 2016. Google Scholar

[10]

P. HuangX. Li and B. Liu, Almost periodic solutions for an asymmetric oscillation, J. Differential Equations, 263 (2017), 8916-8946.  doi: 10.1016/j.jde.2017.08.063.  Google Scholar

[11]

M. Levi, Quasi-periodic motions in superquadratic time-periodic potentials, Comm. Math. Phys., 143 (1991), 43-83.  doi: 10.1007/BF02100285.  Google Scholar

[12]

N. Levinson, On the existence of periodic solutions for second order differential equations with a forcing term, J. Math. Phys. Mass. Inst. Tech., 22 (1943), 41-48.  doi: 10.1002/sapm194322141.  Google Scholar

[13]

B. Liu, On lower dimensional invariant tori in reversible systems, J. Differential Equations, 176 (2001), 158-194.  doi: 10.1006/jdeq.2000.3960.  Google Scholar

[14]

B. Liu and F. Zanolin, Boundedness of solutions of nonlinear differential equations, J. Differential Equations, 144 (1998), 66-98.  doi: 10.1006/jdeq.1997.3355.  Google Scholar

[15]

G. R. Morris, A case of boundedness in Littlewood's problem on oscillatory differential equations, Bull. Austral. Math. Soc., 14 (1976), 71-93.  doi: 10.1017/S0004972700024862.  Google Scholar

[16]

J. Moser, Stable and Random Motions in Dynamical Systems. With Special Emphasis on Celestial Mechanics, Annals of Mathematics Studies, Vol. 77, Princeton University Press, Princeton, New Jersey, University of Tokyo Press, Tokyo, 1973.  Google Scholar

[17]

J. Moser, Quasi-periodic solutions of nonlinear elliptic partial differential equations, Bol. Soc. Brasil. Mat. (N.S.), 20 (1989), 29-45.  doi: 10.1007/BF02585466.  Google Scholar

[18]

D. Piao and X. Zhang, Invariant curves of almost periodic reversible mappings, preprint, arXiv: 1807.06304, 2018. Google Scholar

[19]

J. Pöschel, Small divisors with spatial structure in infinite-dimensional Hamiltonian systems, Comm. Math. Phys., 127 (1990), 351-393.  doi: 10.1007/BF02096763.  Google Scholar

[20]

G. E. H. Reuter, A boundedness theorem for non-linear differential equations of the second order, Proc. Cambridge Philos. Soc., 47 (1951), 49-54.  doi: 10.1017/S0305004100026360.  Google Scholar

[21]

H. Rüssmann, On the one-dimensional Schrödinger equation with a quasiperiodic potential, in Nonlinear Dynamics (Internat. Conf., New York, 1979), Ann. New York Acad. Sci., Vol. 357, New York, 1980, 90–107. doi: 10.1111/j.1749-6632.1980.tb29679.x.  Google Scholar

[22]

M. B. Sevryuk, Reversible Systems, Lecture Notes in Mathematics, Vol. 1211, Springer-Verlag, Berlin, 1986. doi: 10.1007/BFb0075877.  Google Scholar

[23]

M. B. Sevryuk, Invariant $m$-dimensional tori of reversible systems with a phase space of dimension greater than $2m$, Trudy Sem. Petrovsk., 14 (1989), 109–124,266–267. doi: 10.1007/BF01094996.  Google Scholar

[24]

M. B. Sevryuk, The iteration-approximation decoupling in the reversible KAM theory, Chaos, 5 (1995), 552-565.  doi: 10.1063/1.166125.  Google Scholar

[25]

M. B. Sevryuk, New results in the reversible KAM theory, in Seminar on Dynamical Systems (St. Petersburg, 1991), Progr. Nonlinear Differential Equations Appl., Vol. 12, Birkhäuser, Basel, 1994,184–199. doi: 10.1007/978-3-0348-7515-8_14.  Google Scholar

[26]

C. L. Siegel and J. K. Moser, Lectures on Celestial Mechanics, Springer-Verlag, New York-Heidelberg, 1971.  Google Scholar

[27]

X. WangJ. Xu and D. Zhang, Degenerate lower dimensional tori in reversible systems, J. Math. Anal. Appl., 387 (2012), 776-790.  doi: 10.1016/j.jmaa.2011.09.030.  Google Scholar

[28]

X. WangJ. Xu and D. Zhang, On the persistence of degenerate lower-dimensional tori in reversible systems, Ergodic Theory Dynam. Systems, 35 (2015), 2311-2333.  doi: 10.1017/etds.2014.34.  Google Scholar

[29]

J. G. You, Invariant tori and Lagrange stability of pendulum-type equations, J. Differential Equations, 85 (1990), 54-65.  doi: 10.1016/0022-0396(90)90088-7.  Google Scholar

[30]

X. Yuan, Invariant tori of Duffing-type equations, J. Differential Equations, 142 (1998), 231-262.  doi: 10.1006/jdeq.1997.3356.  Google Scholar

show all references

References:
[1]

V. I. Arnold, Reversible systems, in Nonlinear and Turbulent Processes in Physics, Vol. 3 (Kiev, 1983), Harwood Academic Publ., Chur, 1984, 1161–1174.  Google Scholar

[2]

H. W. BroerM. C. CiocciH. Hanß mann and A. Vanderbauwhede, Quasi-periodic stability of normally resonant tori, Phys. D, 238 (2009), 309-318.  doi: 10.1016/j.physd.2008.10.004.  Google Scholar

[3]

H. W. BroerJ. Hoo and V. Naudot, Normal linear stability of quasi-periodic tori, J. Differential Equations, 232 (2007), 355-418.  doi: 10.1016/j.jde.2006.08.022.  Google Scholar

[4]

H. W. Broer, G. B. Huitema and M. B. Sevryuk, Quasi-Periodic Motions in Families of Dynamical Systems, Lecture Notes in Mathematics, Vol. 1645, Springer-Verlag, Berlin, 1996.  Google Scholar

[5]

S. Dineen, Complex Analysis on Infinite-Dimensional Spaces, Springer Monographs in Mathematics, Springer-Verlag London, Ltd., London, 1999. doi: 10.1007/978-1-4471-0869-6.  Google Scholar

[6]

J. R. Graef, On the generalized Liénard equation with negative damping, J. Differential Equations, 12 (1972), 34-62.  doi: 10.1016/0022-0396(72)90004-6.  Google Scholar

[7]

S. Hu and B. Liu, Degenerate lower dimensional invariant tori in reversible system, Discrete Contin. Dyn. Syst., 38 (2018), 3735-3763.  doi: 10.3934/dcds.2018162.  Google Scholar

[8]

P. Huang and X. Li, Persistence of invariant tori in integrable Hamiltonian systems under almost periodic perturbations, J. Nonlinear Sci., 28 (2018), 1865-1900.  doi: 10.1007/s00332-018-9467-9.  Google Scholar

[9]

P. Huang, X. Li and B. Liu, Invariant curves of almost periodic twist mappings, preprint, arXiv: 1606.08938, 2016. Google Scholar

[10]

P. HuangX. Li and B. Liu, Almost periodic solutions for an asymmetric oscillation, J. Differential Equations, 263 (2017), 8916-8946.  doi: 10.1016/j.jde.2017.08.063.  Google Scholar

[11]

M. Levi, Quasi-periodic motions in superquadratic time-periodic potentials, Comm. Math. Phys., 143 (1991), 43-83.  doi: 10.1007/BF02100285.  Google Scholar

[12]

N. Levinson, On the existence of periodic solutions for second order differential equations with a forcing term, J. Math. Phys. Mass. Inst. Tech., 22 (1943), 41-48.  doi: 10.1002/sapm194322141.  Google Scholar

[13]

B. Liu, On lower dimensional invariant tori in reversible systems, J. Differential Equations, 176 (2001), 158-194.  doi: 10.1006/jdeq.2000.3960.  Google Scholar

[14]

B. Liu and F. Zanolin, Boundedness of solutions of nonlinear differential equations, J. Differential Equations, 144 (1998), 66-98.  doi: 10.1006/jdeq.1997.3355.  Google Scholar

[15]

G. R. Morris, A case of boundedness in Littlewood's problem on oscillatory differential equations, Bull. Austral. Math. Soc., 14 (1976), 71-93.  doi: 10.1017/S0004972700024862.  Google Scholar

[16]

J. Moser, Stable and Random Motions in Dynamical Systems. With Special Emphasis on Celestial Mechanics, Annals of Mathematics Studies, Vol. 77, Princeton University Press, Princeton, New Jersey, University of Tokyo Press, Tokyo, 1973.  Google Scholar

[17]

J. Moser, Quasi-periodic solutions of nonlinear elliptic partial differential equations, Bol. Soc. Brasil. Mat. (N.S.), 20 (1989), 29-45.  doi: 10.1007/BF02585466.  Google Scholar

[18]

D. Piao and X. Zhang, Invariant curves of almost periodic reversible mappings, preprint, arXiv: 1807.06304, 2018. Google Scholar

[19]

J. Pöschel, Small divisors with spatial structure in infinite-dimensional Hamiltonian systems, Comm. Math. Phys., 127 (1990), 351-393.  doi: 10.1007/BF02096763.  Google Scholar

[20]

G. E. H. Reuter, A boundedness theorem for non-linear differential equations of the second order, Proc. Cambridge Philos. Soc., 47 (1951), 49-54.  doi: 10.1017/S0305004100026360.  Google Scholar

[21]

H. Rüssmann, On the one-dimensional Schrödinger equation with a quasiperiodic potential, in Nonlinear Dynamics (Internat. Conf., New York, 1979), Ann. New York Acad. Sci., Vol. 357, New York, 1980, 90–107. doi: 10.1111/j.1749-6632.1980.tb29679.x.  Google Scholar

[22]

M. B. Sevryuk, Reversible Systems, Lecture Notes in Mathematics, Vol. 1211, Springer-Verlag, Berlin, 1986. doi: 10.1007/BFb0075877.  Google Scholar

[23]

M. B. Sevryuk, Invariant $m$-dimensional tori of reversible systems with a phase space of dimension greater than $2m$, Trudy Sem. Petrovsk., 14 (1989), 109–124,266–267. doi: 10.1007/BF01094996.  Google Scholar

[24]

M. B. Sevryuk, The iteration-approximation decoupling in the reversible KAM theory, Chaos, 5 (1995), 552-565.  doi: 10.1063/1.166125.  Google Scholar

[25]

M. B. Sevryuk, New results in the reversible KAM theory, in Seminar on Dynamical Systems (St. Petersburg, 1991), Progr. Nonlinear Differential Equations Appl., Vol. 12, Birkhäuser, Basel, 1994,184–199. doi: 10.1007/978-3-0348-7515-8_14.  Google Scholar

[26]

C. L. Siegel and J. K. Moser, Lectures on Celestial Mechanics, Springer-Verlag, New York-Heidelberg, 1971.  Google Scholar

[27]

X. WangJ. Xu and D. Zhang, Degenerate lower dimensional tori in reversible systems, J. Math. Anal. Appl., 387 (2012), 776-790.  doi: 10.1016/j.jmaa.2011.09.030.  Google Scholar

[28]

X. WangJ. Xu and D. Zhang, On the persistence of degenerate lower-dimensional tori in reversible systems, Ergodic Theory Dynam. Systems, 35 (2015), 2311-2333.  doi: 10.1017/etds.2014.34.  Google Scholar

[29]

J. G. You, Invariant tori and Lagrange stability of pendulum-type equations, J. Differential Equations, 85 (1990), 54-65.  doi: 10.1016/0022-0396(90)90088-7.  Google Scholar

[30]

X. Yuan, Invariant tori of Duffing-type equations, J. Differential Equations, 142 (1998), 231-262.  doi: 10.1006/jdeq.1997.3356.  Google Scholar

[1]

Tomás Caraballo, David Cheban. Almost periodic and asymptotically almost periodic solutions of Liénard equations. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 703-717. doi: 10.3934/dcdsb.2011.16.703

[2]

Francesca Alessio, Carlo Carminati, Piero Montecchiari. Heteroclinic motions joining almost periodic solutions for a class of Lagrangian systems. Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 569-584. doi: 10.3934/dcds.1999.5.569

[3]

Bixiang Wang. Stochastic bifurcation of pathwise random almost periodic and almost automorphic solutions for random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (8) : 3745-3769. doi: 10.3934/dcds.2015.35.3745

[4]

Tomás Caraballo, David Cheban. Almost periodic and almost automorphic solutions of linear differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1857-1882. doi: 10.3934/dcds.2013.33.1857

[5]

Sorin Micu, Ademir F. Pazoto. Almost periodic solutions for a weakly dissipated hybrid system. Mathematical Control & Related Fields, 2014, 4 (1) : 101-113. doi: 10.3934/mcrf.2014.4.101

[6]

Denis Pennequin. Existence of almost periodic solutions of discrete time equations. Discrete & Continuous Dynamical Systems - A, 2001, 7 (1) : 51-60. doi: 10.3934/dcds.2001.7.51

[7]

Ernest Fontich, Rafael de la Llave, Yannick Sire. A method for the study of whiskered quasi-periodic and almost-periodic solutions in finite and infinite dimensional Hamiltonian systems. Electronic Research Announcements, 2009, 16: 9-22. doi: 10.3934/era.2009.16.9

[8]

Xianhua Huang. Almost periodic and periodic solutions of certain dissipative delay differential equations. Conference Publications, 1998, 1998 (Special) : 301-313. doi: 10.3934/proc.1998.1998.301

[9]

Nguyen Minh Man, Nguyen Van Minh. On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations. Communications on Pure & Applied Analysis, 2004, 3 (2) : 291-300. doi: 10.3934/cpaa.2004.3.291

[10]

Xiaocai Wang. Non-floquet invariant tori in reversible systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3439-3457. doi: 10.3934/dcds.2018147

[11]

Yong Li, Zhenxin Liu, Wenhe Wang. Almost periodic solutions and stable solutions for stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 5927-5944. doi: 10.3934/dcdsb.2019113

[12]

Peter Giesl, Martin Rasmussen. A note on almost periodic variational equations. Communications on Pure & Applied Analysis, 2011, 10 (3) : 983-994. doi: 10.3934/cpaa.2011.10.983

[13]

Ahmed Y. Abdallah. Attractors for first order lattice systems with almost periodic nonlinear part. Discrete & Continuous Dynamical Systems - B, 2020, 25 (4) : 1241-1255. doi: 10.3934/dcdsb.2019218

[14]

Weigu Li, Jaume Llibre, Hao Wu. Polynomial and linearized normal forms for almost periodic differential systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 345-360. doi: 10.3934/dcds.2016.36.345

[15]

Amira M. Boughoufala, Ahmed Y. Abdallah. Attractors for FitzHugh-Nagumo lattice systems with almost periodic nonlinear parts. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020172

[16]

P.E. Kloeden. Pitchfork and transcritical bifurcations in systems with homogeneous nonlinearities and an almost periodic time coefficient. Communications on Pure & Applied Analysis, 2004, 3 (2) : 161-173. doi: 10.3934/cpaa.2004.3.161

[17]

Massimo Tarallo. Fredholm's alternative for a class of almost periodic linear systems. Discrete & Continuous Dynamical Systems - A, 2012, 32 (6) : 2301-2313. doi: 10.3934/dcds.2012.32.2301

[18]

Felipe García-Ramos, Brian Marcus. Mean sensitive, mean equicontinuous and almost periodic functions for dynamical systems. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 729-746. doi: 10.3934/dcds.2019030

[19]

Dmitriy Yu. Volkov. The Hopf -- Hopf bifurcation with 2:1 resonance: Periodic solutions and invariant tori. Conference Publications, 2015, 2015 (special) : 1098-1104. doi: 10.3934/proc.2015.1098

[20]

Jian Wu, Jiansheng Geng. Almost periodic solutions for a class of semilinear quantum harmonic oscillators. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 997-1015. doi: 10.3934/dcds.2011.31.997

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (76)
  • HTML views (82)
  • Cited by (0)

Other articles
by authors

[Back to Top]